Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What can I do?!?! HELP!

Posted by on Feb. 13, 2009 at 9:39 AM
  • 4 Replies

My period cam early this month for some reason and it has screwed all kinds of things up!  Now it looks like I will be getting my period a couple days before my wedding and for the duration of our honeymoon!!!
HELP!!! What can I do to switch things around?!?!

I have tried taking by BC back to back (not taking the placebo pills).  but that didnt work at all! Just made me spot for 3 months!
Is there something else I can do?!?

by on Feb. 13, 2009 at 9:39 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
Megan711
by on Feb. 13, 2009 at 9:40 AM

Call your OB and ask what she suggests (or he)  

Jademom07
by on Feb. 13, 2009 at 9:44 AM

When you take bc back to back, you will spot the first time...for instance, I take seasonale and the first pack (3 months) I spotted the whole time, the second pack...not a drop.  Not sure that you can to anything for it.  Maybe it will regulate back out to normal. 

MelaniesMama
by on Feb. 14, 2009 at 10:26 AM

bump

Cafe GroupAdmin
Report
Happy autumn!
Yesterday at 11:45 PM
by Head Admin on Feb. 14, 2009 at 11:21 AM

wave

Hi
,

Congrats on your pending nuptials!

You may also want to visit these CafeMom Groups:

Advice for Moms

medical questions


If you have a question or would like to share advice with other moms, just click the "Answers" tab at the top of every page on CafeMom. You can use the search bar at the top of every page to search for specific information.

Enjoy the site!
< Cafe GroupAdmin

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)